# SDR 96UAL900270

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO COS WITH SMOKE IN AFT CABIN.  PACK OPERATION CHECKS NORMAL.  NOTED THAT LIGHTS IN SIDE PANEL AT 19 AND 20 WERE INOPERATIVE AND OVERHEAD LIGHTS AT 15, 16, 17 ABC, 3 AND 4 AB WERE INOPERATIVE.  SUPPLEMENTAL DATA UPDATE:  POSSIBLY OVERHEATED BALLAST.  REPLACED BALLAST AND REPAIRED LIGHTS AT SEATS 15, 16, 17 ABC AND 3 AND 4 AB.
